Open Access

Finite rank self-adjoint perturbations


Abstract

Finite rank perturbations of a semi-bounded self-adjoint operator $A$ are studied. Different types of finite rank perturbations (regular, singular, mixed singular) are described from a unique point of view and by the same formula with the help of quasi-boundary value spaces. As an application, a Schr\"{o}dinger operator with nonlocal point interactions is considered.


Full Text





Article Information

TitleFinite rank self-adjoint perturbations
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 243-253
MathSciNet MR2261578
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

S. Kuzhel
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

L. Nizhnik
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Kuzhel and L. Nizhnik, Finite rank self-adjoint perturbations, Methods Funct. Anal. Topology 12 (2006), no. 3, 243-253.


BibTex

@article {MFAT375,
    AUTHOR = {Kuzhel, S. and Nizhnik, L.},
     TITLE = {Finite rank self-adjoint perturbations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {243-253},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=375},
}


All Issues